# SDR YTRR078434

- Difficulty date: April 16, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N250MH
- Make and model: Bell 212
- Aircraft serial: 30519
- Aircraft time: 2,287 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Condition: Ruptured
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE LEAKING DUE TO RUPTURED DIAPHRAM.
